# SDR UPS04842621

- Difficulty date: June 15, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, GOUGE ON SEAT TRACK AT FS 1310 45 LBL.  BLEND GOUGE AREAS IAW DC8 SRM 53-2-0, OUT OF LIMITS.  LOCATED & DRILLED SEAT TRACK PLUG DC8-53B-007-002 & DC8-53B-007-006, CHANNEL IAW DC8 UPS EO DC8-5340-7779.  ALODINED & PRIMED IAW SRM 51-1-8, INSTALLED PLUG & CHANNEL IAW DC8 SRM 51-3-0.
